# SDR AALA202402095984

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 63,350 hours, 26,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT COVER AND WIRES DANGLING DOWN AT ROW 18 ABC. REINSTALLED EMERGENCY AISLE LIGHT AT SEAT 18 ABC. LIGHT TEST OK. PER AMM33-51-11.
